×

zbMATH — the first resource for mathematics

Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. (English) Zbl 0968.47017
Let \(E\) be a real Banach space, \(E^*\) the topological dual space of \(E\), \(\langle\cdot, \cdot\rangle\) the dual pair between \(E\) and \(E^*\), \(D(T)\), \(F(T)\) the domain of \(T\) and the set of all fixed points of \(T\), respectively, and \(J: E\to 2^{E^*}\) the normalized duality mapping defined by \(J(x)= \{f\in E^*:\langle x,f\rangle= \|x\|,\|f\|,\|f\|=\|x\|\}\), \(x\in E\). A mapping \(T: D(T)\subset E\to E\) is said to be
(1) asymptotically nonexpansive if there exists a sequence \(\{k_n\}\) in \((0,\infty)\) with \(\lim_{n\to\infty} k_n= 1\) such that \(\|T^n x- T^ny\|\leq k_n\|x-y\|\) for all \(x,y\in D(T)\) and \(n= 1,2,\dots\) ,
(2) asymptotically pseudo-contractive if there exists a sequence \(\{k_n\}\) in \((0,\infty)\) with \(\lim_{n\to\infty} k=1\) and for any \(x,y\in D(T)\) there exists \(j(x- y)\in J(x- y)\) such that \(\langle T^nx- T^ny, j(x- y)\rangle\leq k_n\|x-y\|^2\) for all \(n= 1,2,\dots\) .
In this paper some convergence theorems of modified Ishikawa and Mann iterative sequence with errors for asymptotically pseudo-contractive and asymptotically nonexpansive mappings in Banach spaces are obtained.
Let \(T: D(T)\subset E\to E\) be a mapping, let \(D(T)\) be a nonempty convex subset of \(E\), let \(x_0\in D(T)\) be a given point, and let \(\alpha_n\), \(\beta_n\), \(\gamma_n\) and \(\delta_n\) be four sequences in \([0,1]\). Then the sequence \(\{x_n\}\) defined by \(x_{n+1}= (1-\alpha_n- \gamma_n) x_n+ \alpha_nT^n y_n+ \gamma_n u_n\), \(y_n= (1-\beta_n- \delta_n) x_n+ \beta_n T^nx_n+ \delta_n v_n\) for all \(n\geq 0\) is called the modifies Ishikawa iterative sequence with errors of \(T\), where \(u_n\) and \(v_n\) are two bounded sequences in \(D(T)\).
If \(\beta_n=0\) and \(\delta_n= 0\), \(n= 0,1,2,\dots\), then \(y_n= x_n\). The sequence \(x_{n+1}= (1- \alpha_n- \gamma_n) x_n+ \alpha_n T^n x_n+ \gamma_n u_n\), \(n\geq 0\), is called the modified Mann iterative sequences with errors of \(T\). Main result is the following:
Theorem 1. Let \(E\) be a real uniformly smooth Banach space, let \(D\) be a non-empty bounded closed convex subset of \(E\), let \(T: D\to D\) be an asymptotically pseudo-contractive mapping with a sequence \(\{k_n\}\in (0,\infty)\), \(\lim_{n\to\infty}k_n= 1\), and let \(F(T)\neq\emptyset\). Let \(\alpha_n\), \(\beta_n\), \(\gamma_n\), and \(\delta_n\) be four sequences in \([0,1]\) satisfying the following conditions:
(i) \(\alpha_n+\gamma_n\leq 1\), \(\beta_n+ \delta_n\leq 1\);
(ii) \(\alpha_n\to 0\), \(\beta_n\to 0\), \(\delta_n\to 0\) \((n\to\infty)\);
(iii) \(\sum^\infty_{n=0} \alpha_n=\infty\), \(\sum^\infty_{n=0} \gamma_n<\infty\).
Let \(x_0\in D\) be any given point and let \(\{x_n\}\), \(\{y_n\}\) be the modified Ishikawa iterative sequence with errors. Then:
(1) If \(\{x_n\}\) converges strongly to a fixed point \(q\) of \(T\) in \(D\), there exists a nondecreasing function \(\emptyset:[0,\infty)\to [0,\infty)\), \(\emptyset(0)= 0\) such that \(\langle T^n y_n- q, J(y_n- q)\rangle\leq k_n\|y_n- q\|^2- \emptyset(\|y_n- q\|)\), for all \(n\geq 0\).
(2) Conversely, if there exists a strictly increasing function \(\emptyset: [0,\infty)\to [0,\infty)\), \(\emptyset(0)= 0\) satisfying preceding inequality, then \(x_n\to q\in F(T)\).
A similar result for asymptotically nonexpansive mappings is proved. If \(\{x_n\}\) is the modified Mann iterative sequence with errors, a similar result for asymptotically pseudo-contractive mappings is obtained.
This paper generalizes the results by [K. Goebel and W. A. Kirk, Proc. Am. Math. Soc. 35, No. 1, 171-174 (1972; Zbl 0256.47045), W. A. Kirk, Am. Math. Mont. 72, 1004-1006 (1965; Zbl 0141.32402), Q. H. Liu, Nonlinear Anal. Theory Methods Appl. 26, No. 11, 1835-1842 (1996; Zbl 0861.47047), J. Schu, J. Math. Anal. Appl. 15, No. 2, 407-413 (1991; Zbl 0734.47036)].
Reviewer: V.Popa (Bacau)

MSC:
47H05 Monotone operators and generalizations
47J25 Iterative procedures involving nonlinear operators
47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041 – 1044. · Zbl 0128.35801
[2] Shih-Sen Chang, Some problems and results in the study of nonlinear analysis, Proceedings of the Second World Congress of Nonlinear Analysts, Part 7 (Athens, 1996), 1997, pp. 4197 – 4208. · Zbl 0901.47036 · doi:10.1016/S0362-546X(97)00388-X · doi.org
[3] Shih-sen Chang, J. Y. Park and I. H. Jung, Some results on convergence of iterative methods for accretive and pseudo-contractive type mappings in Banach spaces, (submitted).
[4] Shih-sen Chang, J. Y. Park, Y. J. Cho and I. H. Jung, Iterative approximations of asymptotically pseudo-contractive mappings in Banach spaces, (submitted). · Zbl 1099.47519
[5] K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171 – 174. · Zbl 0256.47045
[6] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402 · doi:10.2307/2313345 · doi.org
[7] Qihou Liu, Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings, Nonlinear Anal. 26 (1996), no. 11, 1835 – 1842. · Zbl 0861.47047 · doi:10.1016/0362-546X(94)00351-H · doi.org
[8] B. E. Rhoades, Comments on two fixed point iteration methods, J. Math. Anal. Appl. 56 (1976), no. 3, 741 – 750. · Zbl 0353.47029 · doi:10.1016/0022-247X(76)90038-X · doi.org
[9] Jürgen Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407 – 413. · Zbl 0734.47036 · doi:10.1016/0022-247X(91)90245-U · doi.org
[10] Hong Kun Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127 – 1138. · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K · doi.org
[11] Hong Kun Xu, Existence and convergence for fixed points of mappings of asymptotically nonexpansive type, Nonlinear Anal. 16 (1991), no. 12, 1139 – 1146. · Zbl 0747.47041 · doi:10.1016/0362-546X(91)90201-B · doi.org
[12] Zong Ben Xu and G. F. Roach, A necessary and sufficient condition for convergence of steepest descent approximation to accretive operator equations, J. Math. Anal. Appl. 167 (1992), no. 2, 340 – 354. · Zbl 0818.47061 · doi:10.1016/0022-247X(92)90211-U · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.